# SDR ANCF201412071

- Difficulty date: December 6, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N725AV
- Make and model: Airbus A321-231
- Aircraft serial: 6219
- Aircraft time: 3,683 hours, 654 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH THE CREW WAS FEEL A STRONG SMELL OF WERE BURNED. IN THE ACP NR 1 LT SIDE.  IAW AMM 05-50-00-810-831 INSPECTION OF THE CABIN WAS PERFORMED.  IAW AMM 23-51-12 PB 401 CONF 00 AUDIO CONTROL PANEL N° WAS CHECKED & FOUND WITH SMELL TO BURNED THE PEDESTAL PANELS WERE CHECKED & FOUND OK, THE ACP N°1 WAS SWAPPED WITH ACP N°3 BITE TEST AUDIO SYS 23-51-00-740-002A.  TESTED OK ADDITIONALLY THE RPM N°1 WAS SWAPPED WITH RPM N°3 IAW AMM 23-13-13 PB 401.  CONF 00 RADIO MANAGEMENT PANEL.  BITE TEST AMM 23-13-00-740-001.  TESTED OK IAW AMM 23-13-00-710-001 OPERATIONAL OK.
